# SDR HALA96152

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- Propeller: Hamstd 14SF23
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1038 - HNL - L-3 DOOR EMERGENCY LIGHT WILL NOT TEST.  REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY AND RECONNECTED WIRES TO L-3 DOOR.  THE OPERATIONAL CHECK WAS OK.  (M)
